I am 18 yrs old and I have been having problems with my skin recently. I dont know whats the reason but my face seems really dry and it just peesl of after i moisurizer it or use foundation. Now, this problem comes and goes but its been better for a while. Now that its back I really need some help and advice on what to do or use. I dont know if its from the netrigena sunblock I've been using. . I also use cetaphil and other moistrizers for dry skin daily.
Peeling and flaking skin can be due to contact dermatitis and contact with harsh detergents, soaps and lotions. Sometimes cold, dry air can cause peeling and dermatitis or fungal infections can also cause peeling.
Wash the areas with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. For mild-moderate symptoms a weak steroid may be used, whilst more severe cases require a higher-potency steroid which should always be used under prescription.
Symptoms can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin. During the day, hydrate and protect the skin with a protective and moisturizing cream. If still the symptoms do not improve then please get a clinical examination done by a dermatologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.